Asymptotic Approximations of Eigen-Functions for Regular Sturm-Liouville Problems with Eigenvalue Parameter in the Boundary Condition for Integrable Potential

  • Haskiz Coşkun
  • Ayşe Kabataş

Abstract

In this paper we obtain asymptotic estimates of eigenfunctions for regular Sturm-Liouville problems having the eigenparameter in the boundary condition without smoothness conditions on the potential.
Published
2013-09-01
How to Cite
Coşkun, H., & Kabataş, A. (2013). Asymptotic Approximations of Eigen-Functions for Regular Sturm-Liouville Problems with Eigenvalue Parameter in the Boundary Condition for Integrable Potential. MATHEMATICA SCANDINAVICA, 113(1), 143-160. https://doi.org/10.7146/math.scand.a-15486
Section
Articles